# SDR 2007UALA02574

- Difficulty date: July 11, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 33,673 hours, 4,123 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT 1A AFT.    [08-07-07]   REPLACED LIGHT ASSEMBLY.
